# SDR MALA110165

- Difficulty date: July 27, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 9,186 hours, 5,895 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE ON INTERCOSTAL IN MAIN AVIONICS BAY FS 349 - FS 364.00 AT STRINGER 27 (LT SIDE)  REMOVED CORROSION ON INTERCOSTAL AT (LT SIDE) OF STR27 BETWEEN FS 364-364, SRM 51-21-06-001-001.
